MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL141080-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 05/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent graft, a vela suprarenal aortic extension and an ovation ix iliac limb stent graft to treat an abdominal aortic aneurysm (aaa).This initial procedure is "cautionary product use".Approximately two (2) years post initial procedure, during a routine surveillance a type 1b endoleak was identified and the iliac aneurysm was found to have grown.The patient is stable and currently being monitored while an intervention is being discussed.
 
Additional Manufacturer Narrative
An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type ib endoleak of the left common iliac artery is confirmed.The sac growth complaint is unconfirmed.The secondary additional endovascular procedure complaint is confirmed.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.This is moderately consistent with the reported adverse event/incident.The final patient status was reported to be doing well following a secondary endovascular procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
 
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent graft, a vela suprarenal aortic extension and an ovation ix iliac limb stent graft to treat an abdominal aortic aneurysm (aaa).This initial procedure is "cautionary product use".Approximately two (2) years post initial procedure, during a routine surveillance a type 1b endoleak was identified and the iliac aneurysm was found to have grown.The patient is stable and currently being monitored while an intervention is being discussed.Subsequent to the initial report, reintervention was completed with implant of an ovation ix extender and an afx vela infrarenal.The type 1b endoleak was successfully sealed.The patient is reported to be doing well.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12000717
Report Number3008011247-2021-00056
Device Sequence Number4379441
Product Code MIH
UDI-Device IdentifierM701TVIL141080J1
UDI-Public+M701TVIL141080J1/$$3210124FS11301733A
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2021
Device Model NumberTV-IL141080-J
Device Catalogue NumberTV-IL141080-J
Device Lot NumberFS113017-33
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX2 BIFURCATED STENT GRAFT, LOT # 1956904005; VELA SUPRARENAL AORTIC EXTENSION, LOT # 2229368010; AFX2 BIFURCATED STENT GRAFT, LOT # 1956904005; VELA SUPRARENAL AORTIC EXTENSION, LOT # 2229368010
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age84 YR